# SDR USAA920080508

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 11,483 hours, 4,395 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 7879
- Condition: Odor
- Location: Nr 1
- Part time: 11,483 hours, 4,395 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 335 - AT CRUISE FLT 340, GOT ELEC NR 1 IDG LO PSI.  COMPLIED WITH ECAM ACTIONS.  CREW DISCONNECTED GENERATOR & ALSO MENTIONED AN ELECTRICAL ODOR IN COCKPIT.  MX CONTROL SUGGESTED CREW TURN OFF NR 1 BLEED & USE APU AS A SECOND BLEED SOURCE.  CREW REPORTED FUMES CLEARED, BUT RETURNED 15 MINUTES LATER.  ACFT DIVERTED TO STL.  NO EMERGENCY DECLARED.  MX R & R NR 1 GCU AND NR1 IDG.
